Alert archive / South Dakota / Wind Advisories in 2021
Wind Advisory 5, NWS Rapid City, SD
NWS Rapid City, SD issued this wind advisory at Feb 21, 2021, 1:41 PM MST for 10 counties in South Dakota. It took effect at Feb 21, 2021, 8:00 PM MST. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Feb 21, 2021, 1:41 PM MST (20:41 UTC)
- In effect from
- Feb 21, 2021, 8:00 PM MST
- Expired
- Feb 22, 2021, 5:00 PM MST
- In force
- 21 hr
- Issued by
- NWS Rapid City, SD
Counties Butte County, SD, Haakon County, SD, Jackson County, SD, Lawrence County, SD, Meade County, SD, Mellette County, SD, Pennington County, SD, Perkins County, SD, Tripp County, SD, Ziebach County, SD
The radar
The Rapid City radar (KUDX), 64 km from the middle of the area, began a volume at 20:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Rapid City, SD (KUNR), launched 12:00Z, 8.7 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2133 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- -56 m²/s²
- 0-3 km storm-relative helicity
- -16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
652 WWUS73 KUNR 212041 NPWUNR URGENT - WEATHER MESSAGE National Weather Service Rapid City SD 141 PM MST Sun Feb 21 2021 SDZ001-221145- /O.NEW.KUNR.HW.W.0002.210222T1500Z-210223T0000Z/ Harding- Including the city of Buffalo 141 PM MST Sun Feb 21 2021 ...HIGH WIND WARNING IN EFFECT FROM 8 AM TO 5 PM MST MONDAY... * WHAT...West winds 30 to 40 mph with gusts up to 60 mph expected. * WHERE...Harding County. * WHEN...From 8 AM to 5 PM MST Monday. * IMPACTS...The high winds may blow down large trees and damage roofs, small outbuildings, and signs. Power outages are possible. Travel could be difficult, especially for high profile vehicles. Strong winds can cause blowing dust, reduced visibility, and flying debris. PRECAUTIONARY/PREPAREDNESS ACTIONS... Persons outdoors should watch for flying or falling objects that may injure you. If you are driving, be prepared for sudden wind gusts that can cause you to lose control of your vehicle, especially on open stretches, or as you approach the crest of hills. Also be alert for debris or dust blowing across the road. && $$ SDZ025-072-221145- /O.NEW.KUNR.WI.Y.0005.210222T0300Z-210223T0000Z/ Northern Foot Hills-Sturgis/Piedmont Foot Hills- Including the cities of Spearfish, Whitewood, Sturgis, Piedmont, and Summerset 141 PM MST Sun Feb 21 2021 ...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 5 PM MST MONDAY... * WHAT...West winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...The Northern Foot Hills and the Sturgis/Piedmont Foot Hills. * WHEN...From 8 PM this evening to 5 PM MST Monday. * IMPACTS...Sudden wind gusts can cause drivers to lose control, especially in lightweight or high profile vehicles. Strong winds can cause blowing dust, reduced visibility, and flying debris. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ SDZ002-012>014-026-031-032-073-221145- /O.NEW.KUNR.WI.Y.0005.210222T1500Z-210223T0000Z/ Perkins-Butte-Northern Meade Co Plains-Ziebach-Rapid City- Pennington Co Plains-Haakon-Southern Meade Co Plains- Including the cities of Lemmon, Bison, Belle Fourche, Faith, Dupree, Rapid City, Box Elder, Caputa, Wall, Philip, Ellsworth AFB, and Union Center 141 PM MST Sun Feb 21 2021 ...WIND ADVISORY IN EFFECT FROM 8 AM TO 5 PM MST MONDAY... * WHAT...Northwest winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Portions of northwestern and southwestern South Dakota. This includes the Tribal Lands of the Cheyenne River Reservation. * WHEN...From 8 AM to 5 PM MST Monday. * IMPACTS...Sudden wind gusts can cause drivers to lose control, especially in lightweight or high profile vehicles. Strong winds can cause blowing dust, reduced visibility, and flying debris. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit http://weather.gov/unr
3 follow-up statements
882 WWUS73 KUNR 221034 NPWUNR URGENT - WEATHER MESSAGE National Weather Service Rapid City SD 334 AM MST Mon Feb 22 2021 SDZ002-012-013-031-073-230000- /O.UPG.KUNR.WI.Y.0005.210222T1500Z-210223T0000Z/ /O.EXA.KUNR.HW.W.0002.210222T1500Z-210223T0000Z/ Perkins-Butte-Northern Meade Co Plains-Pennington Co Plains- Southern Meade Co Plains- Including the cities of Lemmon, Bison, Belle Fourche, Faith, Box Elder, Caputa, Wall, Ellsworth AFB, and Union Center 334 AM MST Mon Feb 22 2021 ...HIGH WIND WARNING IN EFFECT FROM 8 AM THIS MORNING TO 5 PM MST THIS AFTERNOON... * WHAT...Northwest winds 30 to 45 mph with gusts to around 60 mph expected. * WHERE...Perkins County, Butte County, the Northern Meade County Plains, the Pennington County Plains and the Southern Meade County Plains. * WHEN...From 8 AM this morning to 5 PM MST this afternoon. * IMPACTS...Travel could be difficult, especially for high profile vehicles. Strong winds can cause blowing dust, reduced visibility, and flying debris. PRECAUTIONARY/PREPAREDNESS ACTIONS... Persons outdoors should watch for flying or falling objects that may injure you. If you are driving, be prepared for sudden wind gusts that can cause you to lose control of your vehicle, especially on open stretches, or as you approach the crest of hills. Also be alert for debris or dust blowing across the road. && $$ SDZ001-230000- /O.CON.KUNR.HW.W.0002.210222T1500Z-210223T0000Z/ Harding- Including the city of Buffalo 334 AM MST Mon Feb 22 2021 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 5 PM MST THIS AFTERNOON... * WHAT...Northwest winds 35 to 45 mph with gusts up to 65 mph expected. * WHERE...Harding County. * WHEN...From 8 AM this morning to 5 PM MST this afternoon. * IMPACTS...Travel could be difficult, especially for high profile vehicles. Strong winds can cause blowing dust, reduced visibility, and flying debris. PRECAUTIONARY/PREPAREDNESS ACTIONS... Persons outdoors should watch for flying or falling objects that may injure you. If you are driving, be prepared for sudden wind gusts that can cause you to lose control of your vehicle, especially on open stretches, or as you approach the crest of hills. Also be alert for debris or dust blowing across the road. && $$ SDZ046-049-230000- /O.EXB.KUNR.WI.Y.0005.210222T1800Z-210223T0000Z/ Mellette-Tripp- Including the cities of White River and Winner 434 AM CST Mon Feb 22 2021 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM CST THIS EVENING... * WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Mellette County and Tripp County. This includes the Tribal Lands of the Rosebud Reservation. * WHEN...From noon today to 6 PM CST this evening. * IMPACTS...Sudden wind gusts can cause drivers to lose control, especially in lightweight or high profile vehicles. Strong winds can cause blowing dust, reduced visibility, and flying debris. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ SDZ043-230000- /O.EXA.KUNR.WI.Y.0005.210222T1500Z-210223T0000Z/ Jackson- Including the city of Kadoka 334 AM MST Mon Feb 22 2021 ...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 5 PM MST THIS AFTERNOON... * WHAT...West winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Jackson County. This includes the Tribal Lands of the Pine Ridge Reservation. * WHEN...From 8 AM this morning to 5 PM MST this afternoon. * IMPACTS...Sudden wind gusts can cause drivers to lose control, especially in lightweight or high profile vehicles. Strong winds can cause blowing dust, reduced visibility, and flying debris. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ SDZ025-072-230000- /O.CON.KUNR.WI.Y.0005.000000T0000Z-210223T0000Z/ Northern Foot Hills-Sturgis/Piedmont Foot Hills- Including the cities of Spearfish, Whitewood, Sturgis, Piedmont, and Summerset 334 AM MST Mon Feb 22 2021 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * WHAT...West winds 25 to 35 mph with gusts to around 50 mph. * WHERE...The Sturgis/Piedmont Foot Hills and the Northern Foot Hills. * WHEN...Until 5 PM MST this afternoon. * IMPACTS...Sudden wind gusts can cause drivers to lose control, especially in lightweight or high profile vehicles. Strong winds can cause blowing dust, reduced visibility, and flying debris. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ SDZ014-026-032-230000- /O.CON.KUNR.WI.Y.0005.210222T1500Z-210223T0000Z/ Ziebach-Rapid City-Haakon- Including the cities of Dupree, Rapid City, and Philip 334 AM MST Mon Feb 22 2021 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 5 PM MST THIS AFTERNOON... * WHAT...Northwest winds 25 to 40 mph with gusts up to 55 mph expected. * WHERE...Ziebach County, the Rapid City area and Haakon County. This includes the Tribal Lands of the Cheyenne River Reservation. * WHEN...From 8 AM this morning to 5 PM MST this afternoon. * IMPACTS...Sudden wind gusts can cause drivers to lose control, especially in lightweight or high profile vehicles. Strong winds can cause blowing dust, reduced visibility, and flying debris. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit http://weather.gov/unr
030 WWUS73 KUNR 222123 NPWUNR URGENT - WEATHER MESSAGE National Weather Service Rapid City SD 223 PM MST Mon Feb 22 2021 SDZ001-002-012-013-231230- /O.NEW.KUNR.HW.W.0003.210223T1600Z-210224T0000Z/ /O.CON.KUNR.HW.W.0002.000000T0000Z-210223T0000Z/ Harding-Perkins-Butte-Northern Meade Co Plains- Including the cities of Buffalo, Lemmon, Bison, Belle Fourche, and Faith 223 PM MST Mon Feb 22 2021 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... ...HIGH WIND WARNING IN EFFECT FROM 9 AM TO 5 PM MST TUESDAY... * WHAT...For the first High Wind Warning, northwest winds 40 to 50 mph with gusts up to 65 mph. For the second High Wind Warning, northwest winds 30 to 45 mph with gusts up to 60 mph expected. * WHERE...Harding County, Perkins County, Butte County and the Northern Meade County Plains. * WHEN...For the first High Wind Warning, until 5 PM MST this afternoon. For the second High Wind Warning, from 9 AM to 5 PM MST Tuesday. * IMPACTS...The high winds may blow down large trees and damage roofs, small outbuildings, and signs. Power outages are possible. Travel could be difficult, especially for high profile vehicles. Strong winds can cause blowing dust, reduced visibility, and flying debris. PRECAUTIONARY/PREPAREDNESS ACTIONS... Persons outdoors should watch for flying or falling objects that may injure you. If you are driving, be prepared for sudden wind gusts that can cause you to lose control of your vehicle, especially on open stretches, or as you approach the crest of hills. Also be alert for debris or dust blowing across the road. && $$ SDZ031-073-231230- /O.NEW.KUNR.WI.Y.0006.210223T1600Z-210224T0000Z/ /O.CON.KUNR.HW.W.0002.000000T0000Z-210223T0000Z/ Pennington Co Plains-Southern Meade Co Plains- Including the cities of Box Elder, Caputa, Wall, Ellsworth AFB, and Union Center 223 PM MST Mon Feb 22 2021 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... ...WIND ADVISORY IN EFFECT FROM 9 AM TO 5 PM MST TUESDAY... * WHAT...For the High Wind Warning, northwest winds 30 to 45 mph with gusts up to 60 mph. For the Wind Advisory, northwest winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...The Pennington County Plains and the Southern Meade County Plains. * WHEN...For the High Wind Warning, until 5 PM MST this afternoon. For the Wind Advisory, from 9 AM to 5 PM MST Tuesday. * IMPACTS...The high winds may blow down large trees and damage roofs, small outbuildings, and signs. Power outages are possible. Travel could be difficult, especially for high profile vehicles. Strong winds can cause blowing dust, reduced visibility, and flying debris. PRECAUTIONARY/PREPAREDNESS ACTIONS... Persons outdoors should watch for flying or falling objects that may injure you. If you are driving, be prepared for sudden wind gusts that can cause you to lose control of your vehicle, especially on open stretches, or as you approach the crest of hills. Also be alert for debris or dust blowing across the road. && $$ SDZ014-025-026-032-072-231230- /O.NEW.KUNR.WI.Y.0006.210223T1600Z-210224T0000Z/ /O.CON.KUNR.WI.Y.0005.000000T0000Z-210223T0000Z/ Ziebach-Northern Foot Hills-Rapid City-Haakon- Sturgis/Piedmont Foot Hills- Including the cities of Dupree, Spearfish, Whitewood, Rapid City, Philip, Sturgis, Piedmont, and Summerset 223 PM MST Mon Feb 22 2021 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... ...WIND ADVISORY IN EFFECT FROM 9 AM TO 5 PM MST TUESDAY... * WHAT...For the first Wind Advisory, northwest winds 25 to 35 mph with gusts up to 55 mph. For the second Wind Advisory, northwest winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Ziebach County, the Northern Foot Hills, the Rapid City area, Haakon County and the Sturgis/Piedmont Foot Hills. This includes the Tribal Lands of the Cheyenne River Reservation. * WHEN...For the first Wind Advisory, until 5 PM MST this afternoon. For the second Wind Advisory, from 9 AM to 5 PM MST Tuesday. * IMPACTS...Sudden wind gusts can cause drivers to lose control, especially in lightweight or high profile vehicles. Strong winds can cause blowing dust, reduced visibility, and flying debris. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ SDZ043-046-049-230000- /O.CON.KUNR.WI.Y.0005.000000T0000Z-210223T0000Z/ Jackson-Mellette-Tripp- Including the cities of Kadoka, White River, and Winner 223 PM MST Mon Feb 22 2021 /323 PM CST Mon Feb 22 2021/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST /6 PM CST/ THIS AFTERNOON... * WHAT...West winds 20 to 35 mph with gusts up to 50 mph. * WHERE...Mellette County, Jackson County and Tripp County. This includes the Tribal Lands of the Rosebud Reservation and the Pine Ridge Reservation. * WHEN...Until 5 PM MST /6 PM CST/ this afternoon. * IMPACTS...Sudden wind gusts can cause drivers to lose control, especially in lightweight or high profile vehicles. Strong winds can cause blowing dust, reduced visibility, and flying debris. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit http://weather.gov/unr
975 WWUS73 KUNR 230006 NPWUNR URGENT - WEATHER MESSAGE National Weather Service Rapid City SD 506 PM MST Mon Feb 22 2021 SDZ001-002-012-013-231515- /O.EXP.KUNR.HW.W.0002.000000T0000Z-210223T0000Z/ /O.CON.KUNR.HW.W.0003.210223T1600Z-210224T0000Z/ Harding-Perkins-Butte-Northern Meade Co Plains- Including the cities of Buffalo, Lemmon, Bison, Belle Fourche, and Faith 506 PM MST Mon Feb 22 2021 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 9 AM TO 5 PM MST TUESDAY... * WHAT...Northwest winds 30 to 40 mph with gusts up to 60 mph expected. * WHERE...Harding County, the Northern Meade County Plains, Perkins County and Butte County. * WHEN...From 9 AM to 5 PM MST Tuesday. * IMPACTS...The high winds may blow down large trees and damage roofs, small outbuildings, and signs. Power outages are possible. Travel could be difficult, especially for high profile vehicles. Strong winds can cause blowing dust, reduced visibility, and flying debris. PRECAUTIONARY/PREPAREDNESS ACTIONS... Persons outdoors should watch for flying or falling objects that may injure you. If you are driving, be prepared for sudden wind gusts that can cause you to lose control of your vehicle, especially on open stretches, or as you approach the crest of hills. Also be alert for debris or dust blowing across the road. && $$ SDZ031-073-231515- /O.EXP.KUNR.HW.W.0002.000000T0000Z-210223T0000Z/ /O.CON.KUNR.WI.Y.0006.210223T1600Z-210224T0000Z/ Pennington Co Plains-Southern Meade Co Plains- Including the cities of Box Elder, Caputa, Wall, Ellsworth AFB, and Union Center 506 PM MST Mon Feb 22 2021 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 5 PM MST TUESDAY... * WHAT...Northwest winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...The Southern Meade County Plains and the Pennington County Plains. * WHEN...From 9 AM to 5 PM MST Tuesday. * IMPACTS...Sudden wind gusts can cause drivers to lose control, especially in lightweight or high profile vehicles. Strong winds can cause blowing dust, reduced visibility, and flying debris. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ SDZ014-025-026-032-072-231515- /O.EXP.KUNR.WI.Y.0005.000000T0000Z-210223T0000Z/ /O.CON.KUNR.WI.Y.0006.210223T1600Z-210224T0000Z/ Ziebach-Northern Foot Hills-Rapid City-Haakon- Sturgis/Piedmont Foot Hills- Including the cities of Dupree, Spearfish, Whitewood, Rapid City, Philip, Sturgis, Piedmont, and Summerset 506 PM MST Mon Feb 22 2021 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 5 PM MST TUESDAY... * WHAT...Northwest winds 25 to 35 mph with gusts up to 45 mph expected. * WHERE...The Sturgis/Piedmont Foot Hills, the Northern Foot Hills, Ziebach County, the Rapid City area and Haakon County. This includes the Tribal Lands of the Cheyenne River Reservation. * WHEN...From 9 AM to 5 PM MST Tuesday. * IMPACTS...Sudden wind gusts can cause drivers to lose control, especially in lightweight or high profile vehicles. Strong winds can cause blowing dust, reduced visibility, and flying debris. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ SDZ043-046-049-230115- /O.EXP.KUNR.WI.Y.0005.000000T0000Z-210223T0000Z/ Jackson-Mellette-Tripp- Including the cities of Kadoka, White River, and Winner 506 PM MST Mon Feb 22 2021 /606 PM CST Mon Feb 22 2021/ ...WIND ADVISORY HAS EXPIRED... $$ For more information from the National Weather Service visit http://weather.gov/unr
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Rapid City, SD wrote its last area forecast discussion before this wind advisory went out at Feb 21, 10:32 AM MST, 3 hours 9 minutes earlier.
Area forecast discussion, Feb 21, 10:32 AM MST, 3 hours 9 minutes before
Area Forecast Discussion For Western SD and Northeastern WY National Weather Service Rapid City SD 1032 AM MST Sun Feb 21 2021 .DISCUSSION...(Today Through Saturday) Issued at 255 AM MST Sun Feb 21 2021 Current analysis shows surface trough and shortwave aloft now east and southeast of the region, with skies gradually clearing from northwest to southeast. There are still a few flurries or light snow showers across parts of southwest to central SD early this morning. Temps are in the mid teens to upper 20s with west to northwest winds across much of the area. The warming trend will continue across the area through Monday as ridging over the western US slowly shifts east. Highs today will be in the mid 30s to mid 40s, generally warmest again over northwest SD where snow cover is lacking. Skies will be mainly sunny with gusty west to northwest winds developing late this morning. The strongest winds will be across northwest SD, where some gusts to around 40 mph are likely in the afternoon. Monday will be even warmer, with highs in the 40s and 50s. Deeper boundary layer mixing and stronger winds aloft from eastern MT to the central Dakotas will result in very windy conditions across portions of the area, especially northwest SD. A wind advisory will likely be needed across at least northwest SD as winds should gust to around or over 50 mph in many areas. Cooler air will filter into the area on Tuesday as approaching cold front from the northwest flattens the ridge. Brisk winds will develop across the area and chances for mostly snow showers will increase, mainly from northeast WY to the Black Hills. More seasonable temperatures will return for mid to late week, with chances for snow showers lingering at times into Wednesday across portions of the area, especially the Black Hills. Mainly dry conditions are expected Thursday and Friday. Another cold front will likely arrive sometime on Saturday and bring below average temperatures for the weekend, with at least some low chances for snow showers. && .AVIATION...(For the 18Z TAFS Through 18Z Monday) Issued At 1029 AM MST Sun Feb 21 2021 (For the 18Z TAFS Through 18Z Monday) Issued At 959 AM MST Sun Feb 21 2021 VFR conditions will continue through the TAF forecast period. Widespread LLWS will develop over northeastern Wyoming and northwestern South Dakota this evening and will continue into Monday morning. Northwest surface winds gusting as high as 45kts will develop over parts of northeastern Wyoming and western South Dakota after 14Z on Monday morning. && .UNR WATCHES/WARNINGS/ADVISORIES... SD...None. WY...None. && DISCUSSION...26 AVIATION...10
Hazardous weather outlook, Feb 21, 4:16 AM MST, 9 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Rapid City SD 416 AM MST Sun Feb 21 2021 SDZ001-002-012>014-024>032-041>044-046-047-049-072>074-WYZ054>058- 071-221130- Harding-Perkins-Butte-Northern Meade Co Plains-Ziebach- Northern Black Hills-Northern Foot Hills-Rapid City- Southern Foot Hills-Central Black Hills-Southern Black Hills- Custer Co Plains-Pennington Co Plains-Haakon-Fall River- Oglala Lakota-Jackson-Bennett-Mellette-Todd-Tripp- Sturgis/Piedmont Foot Hills-Southern Meade Co Plains- Hermosa Foot Hills-Northern Campbell-Southern Campbell- Western Crook-Wyoming Black Hills-Weston-Northeastern Crook- 416 AM MST Sun Feb 21 2021 /516 AM CST Sun Feb 21 2021/ This Hazardous Weather Outlook is for portions of western South Dakota and northeastern Wyoming. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday Northwest wind gusts of 40 mph or greater are likely on Monday, especially across northwest South Dakota. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today. && Stay tuned to NOAA weather radio for further updates...or check our web site at weather.gov/rapidcity
The office that day
Everything else NWS Rapid City, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 21, 1:41 PM MST | High Wind Warning | UNR | Butte, Harding, Meade, Pennington, Perkins | 27 hr |
Nearby
Wind Advisories in South Dakota, 2021Every wind advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.